Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 463901, 6 pages
http://dx.doi.org/10.1155/2014/463901
Research Article

On the Sumudu Transform and Its Extension to a Class of Boehmians

Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa Applied University, Amman 11134, Jordan

Received 19 January 2014; Accepted 25 February 2014; Published 24 April 2014

Academic Editors: G. L. Karakostas and C. Zhu

Copyright © 2014 S. K. Q. Al-Omari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Boehmians are used for all objects obtained by an algebraic construction similar to that of the field of quotients. In literature, several integral transforms have been extended to various Boehmian spaces but a few to the space of strong Boehmians. As shown in the work of Al-Omari (2013), this work describes certain spaces of Boehmians. The Sumudu transform is therefore established and it is one-one and continuous in the space of Boehmians. The inverse transform is given and some results are also discussed.